MathSciNet Relay Station
MathSciNet bibliographic data
MR1926779 46L07 (46L05 47L99)
Blecher, David P.; Effros, Edward G.; Zarikian, Vrej One-sided $M$-ideals and multipliers in operator spaces. I. Pacific J. Math. 206 (2002), no. 2, 287–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement